Karger Publishers
Browse

sorry, we can't preview this file

Supplementary material-CARE_checklist.docx (54.5 kB)

Supplementary Material for: Vincristine-Induced Seizure from Drug Interactions: A Case Report and Review of Literature

Download (54.5 kB)
dataset
posted on 2023-05-24, 14:15 authored by Michael J. Texada, James W. Truman, Takanori Ida, Masayasu Kojima, Naoe Kotomura, Satoru Ishihara, Yuki Manabe, Tatsuya Sugawara
Vincristine (VCR) as a key drug for the treatment of acute lymphoblastic leukemia (ALL) is associated with neurotoxicity. We present a young man with a history of controlled childhood seizures who was diagnosed with pre-B-cell ALL and developed generalized tonic-clonic seizures following the Cancer and Leukemia Group B (CALGB) 8811 regimen. The patient also received oral itraconazole to prevent fungal infection initiated by chemotherapy. Possible causes of seizure, including electrolyte abnormalities, hypoglycemia, central nervous system infection or inflammation, were ruled out. According to the Naranjo Adverse Drug Reaction Scale, the patient’s seizure had been attributed to VCR, possibly secondary to concomitant use of itraconazole and doxorubicin. The patient successfully recovered after discontinuation of VCR and supportive care. Clinicians should be aware of the possibility of vincristine-induced seizure in adult patients, especially with the concomitant use of drugs known to have potential drug-drug interactions.

History

Usage metrics

    Case Reports in Oncology

    Categories

    Licence

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC